I take 10mg daily and it helps me i have noticed the past 4months it is affecting my memory i don't have insurance anymore and Im not sure what to do. it helps me just not sure if its worth the side effect
I have read and some people say it causes short term memory loss. However, I have been taking citalopram for a very long time with no memory issues. I would suggest if it's helping you and you're feeling better from taking the citalopram maybe you should try to endure the side effect unless of course your memory loss is extreme. Let your doctor know about your concerns and maybe he/she will change your medication? I hope this has helped. Good luck! ... pamee
Hello Mac. I take this medication too. Your dose is very low so I don't see that as the problem. However, depression can cause memory loss or confusion.
I done know where you live, but around here I know Target has reduced costs for common medications. Sometimes excellent savings. You should also talk to your doctor and see if you can be helped there. Costco is also something to check out. As you will need a new prescription anyway, talking with your doctor is a best bet.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 30 Nov 2010 • 8 answers
Posted 7 May 2013 • 6 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers
Posted 10 Nov 2016 • 2 answers